# SDR F3LA2024052000068

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N354FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09026
- Aircraft time: 11,529 hours, 6,932 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED AS A RESULT OF AN SDR REPORTABLE EVENT DUE DUE TO POSSIBLE FUME EVENT BELOW 10,000' FA REPORTED BO / DIRTY SOCKS SMELL IN GALLEYS ONLY.  TROUBLESHOT ODOR EVENT IASW TSM 05-50-00-810-831-A. CLEANED BEHIND GALLEY CARTS. RAN BOTH ENGINES IAW ENGINE CONDITIONS OF CABIN ODOR REPORTING FORM. COULD NOT RECREATE ODOR EVENT. ACFT OK TO CONTINUE.
